Pacific Journal of Mathematics

Characteristic polynomials of symmetric matrices.

Edward A. Bender

Article information

Source
Pacific J. Math., Volume 25, Number 3 (1968), 433-441.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986140

Mathematical Reviews number (MathSciNet)
MR0229619

Zentralblatt MATH identifier
0157.08601

Subjects
Primary: 12.50

Citation

Bender, Edward A. Characteristic polynomials of symmetric matrices. Pacific J. Math. 25 (1968), no. 3, 433--441. https://projecteuclid.org/euclid.pjm/1102986140


Export citation

References

  • [1] H. Hasse, Bericht ber neuere Untersuchungenund Problemeaus der Theorie der algebraischenZahlkrper I, Jber. Deutsch. Math.-Verein. 35 (1926), 1-55.
  • [2] H. Hasse, Zahlentheorie, 2nd ed., Akademie-Verlag, Berlian,1963.
  • [3] B. W. Jones, The arithmetic theory of quadratic forms, Carus Monograph v. 10, Math. Assn. Amer., 1950.
  • [4] F. Krakowski, Eigenverte und Minimalpolynomesymmetrischer Matrizen inhorn- mutativen Krpern, Comment. Math. Helv. 32 (1958),224-240.
  • [5] O. T. O'Meara, Introduction to quadratic forms, Grund. Math. Wiss. v. 117, Academic Press Inc., New York, 1963.
  • [6] A. P. Sapiro, Characteristic polynomialsof symmetric matrices (Russian), Sibirsk. Mat. Z., 3 (1962), 280-291.
  • [7] J.-P. Serre, Corps locaux,Hermann, Paris, 1962.